# SDR UIEA2024040500265

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - SKIN LEFT UNDERWING REAR SPAR OVERRIDE JETTISON PUMP AREA.( 1. BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 119 2. ACCOMPLISHED EI T2024A57M-345 REV 1 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
